# SDR GTIA2021060735773

- Difficulty date: May 31, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 14,290 hours, 6,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1,R1, AND R2 DOOR ASSIST BOTTLES HAVE LOW PRE-CHARGE-SERVICED L1,R1, AND R2 DOOR ASSIST BOTTLES TO PROPER PRESSURE IAW AMM 52-10-00 LEAK CHECK GOOD
